I had surgery to remove my meningioma (olfactory area behind frontal lobes) on 6/16/09. I was on Decadron 2 weeks before surgery until I was released from the hospital on 6/19/09. I was sent home with a prednisone dose pack which lasted about 1 week. Since then, I have not been on any steroids. I take only Dilantin and advil. I have swelling on the top of the head below the incision line, a little on the top of the forehead (right side) , a dent followed by more swelling on the right side of the head stopping at the temple. Everyday, I have more sensation and less numbness. How long should I expect this swelling to last? And, what would the indications be for me to be concerned? I don't see my NS until late August. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.